Show simple item record

AuthorWolkewitz, Martindc.contributor.author
AuthorBeyersmann, Jandc.contributor.author
AuthorOhneberg, Kristindc.contributor.author
AuthorSchumacher, Martindc.contributor.author
Date of accession2019-04-09T08:52:51Zdc.date.accessioned
Available in OPARU since2019-04-09T08:52:51Zdc.date.available
Date of first publication2016dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
Dewey Decimal GroupDDC 610 / Medicine & healthdc.subject.ddc
TitleRE: "COMPARISON OF STATISTICAL APPROACHES FOR DEALING WITH IMMORTAL TIME BIAS IN DRUG EFFECTIVENESS STUDIES"dc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Statistikuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
DOI (external)10.1093/aje/kww156dc.identifier.doiExternal
Source - Title of sourceAmerican Journal of Epidemiologysource.title
Source - Place of publicationOxford University Presssource.publisher
Source - Volume184source.volume
Source - Issue11source.issue
Source - Year2016source.year
Source - From page856source.fromPage
Source - ISSN0002-9262source.identifier.issn
Source - eISSN1476-6256source.identifier.eissn
Open AccessBronzeuulm.OA
Suitable communityFakultät für Mathematik und Wirtschaftswissenschaftenuulm.community
WoS000392725400009uulm.identifier.wos


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record